Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 86, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 19, 2008, 1:40 PM EST for 7 counties in Florida. It took effect at Nov 20, 2008, 11:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2008, 1:40 PM EST (18:40 UTC)
- In effect from
- Nov 20, 2008, 11:00 AM EST
- Expired
- Nov 20, 2008, 5:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2022 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 191840 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 140 PM EST WED NOV 19 2008 FLZ024-025-031-032-036-037-040-200930- /O.UPG.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/ /O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ /O.CON.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/ NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 140 PM EST WED NOV 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. TODAY...DRY AIR WILL REMAIN IN PLACE AND 4 TO 6 HOUR RELATIVE HUMIDITY DURATIONS BELOW 35 PERCENT WILL OCCUR WITH MINIMUM HUMIDITY VALUES OF 20 TO 25 PERCENT AWAY FROM THE COAST. FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 5 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FLZ020>023-030-035-200930- /O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ /O.CON.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST- 140 PM EST WED NOV 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. TODAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RELATIVE HUMIDITY DURATIONS BELOW 35 PERCENT WILL OCCUR WITH MINIMUM HUMIDITY VALUES NEAR 20 PERCENT. FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 5 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FLZ033-038-200930- /O.UPG.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/ /O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ ST JOHNS-FLAGLER- 140 PM EST WED NOV 19 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ON THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ MZ
4 follow-up statements
000 WWUS82 KJAX 192205 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 505 PM EST WED NOV 19 2008 FLZ020>025-030>032-035>037-040-201015- /O.EXP.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/ /O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 505 PM EST WED NOV 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY... ...RED FLAG WARNING FOR WEDNESDAY HAS EXPIRED... THE RED FLAG WARNING FOR WEDNESDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 5 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ033-038-201015- /O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ ST JOHNS-FLAGLER- 505 PM EST WED NOV 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. ON THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ JDS
000 WWUS82 KJAX 200946 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 446 AM EST THU NOV 20 2008 FLZ020>023-030>032-035>037-040-202215- /O.NEW.KJAX.FW.A.0090.081121T1500Z-081121T2200Z/ /O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION- 446 AM EST THU NOV 20 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON DUE TO MARGINAL DURATIONS OF LOW RELATIVE HUMIDITY AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM THIS AFTERNOON. FOR TODAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS. FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT WILL PRODUCE DURATIONS BELOW 35 PERCENT OF AROUND 4 HOURS AND SUSTAINED WIND SPEEDS NEAR 15 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ024-025-033-038-202215- /O.NEW.KJAX.FW.A.0090.081121T1800Z-081121T2100Z/ /O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- 446 AM EST THU NOV 20 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO MARGINALLY LOW RELATIVE HUMIDITY IN COMBINATION WITH STRONG WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM THIS AFTERNOON. FOR TODAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS. FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT WILL PRODUCE LOW RELATIVE HUMIDITY VALUES NEAR 35 PERCENT IN ALONG WITH SUSTAINED WIND SPEEDS NEAR 15 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CARROLL
000 WWUS82 KJAX 201836 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 136 PM EST THU NOV 20 2008 FLZ020>025-030>033-035>038-040-210930- /O.EXT.KJAX.FW.A.0090.081121T1600Z-081121T2200Z/ /O.CON.KJAX.FW.W.0086.000000T0000Z-081120T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 136 PM EST THU NOV 20 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST FOR NORTHEAST FLORIDA THIS AFTERNOON DUE TO LOW RH... ...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR NORTHEAST FLORIDA DUE TO LOW RH AND STRONG WINDS... FOR THIS AFTERNOON...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS. FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT WILL PRODUCE LOW RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR NEARLY 4 HOURS ALONG WITH SUSTAINED WIND SPEEDS OF 15 TO 20 MPH AND GUSTS TO 25 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ132>136-149>154-162>166-210930- /O.EXB.KJAX.FW.A.0090.081121T1600Z-081121T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 136 PM EST THU NOV 20 2008 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW RH AND STRONG WINDS... FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT WILL PRODUCE DURATIONS BELOW 30 PERCENT FOR NEARLY 4 HOURS WITH SUSTAINED WIND SPEEDS 15 TO 20 MPH AND GUSTS TO 25 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MZ
000 WWUS82 KJAX 202208 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 508 PM EST THU NOV 20 2008 FLZ020>025-030>033-035>038-040-211015- /O.EXP.KJAX.FW.W.0086.000000T0000Z-081120T2200Z/ /O.CON.KJAX.FW.A.0090.081121T1600Z-081121T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 508 PM EST THU NOV 20 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... ...RED FLAG WARNING FOR THURSDAY HAS EXPIRED... THE RED FLAG WARNING FOR THURSDAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT WILL PRODUCE LOW RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR NEARLY 4 HOURS ALONG WITH SUSTAINED WIND SPEEDS OF 15 TO 20 MPH AND GUSTS TO 25 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ132>136-149>154-162>166-211015- /O.CON.KJAX.FW.A.0090.081121T1600Z-081121T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 508 PM EST THU NOV 20 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. FOR FRIDAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT WILL PRODUCE DURATIONS BELOW 30 PERCENT FOR NEARLY 4 HOURS WITH SUSTAINED WIND SPEEDS 15 TO 20 MPH AND GUSTS TO 25 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JDS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 19, 9:22 AM EST, 4 hours 18 minutes earlier.
Area forecast discussion, Nov 19, 9:22 AM EST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
922 AM EST WED NOV 19 2008
.UPDATE...COLD HIGH PRESSURE TO SETTLE OVER THE FORECAST AREA
TODAY WITH SUNNY SKIES AND MAX TEMPS IN THE 50S. EARLY MORNING
RECORD LOWS WERE SET AT GNV/JAX AND REPORTS HAVE BEEN SENT. ALSO
WITH THE WIDESPREAD FREEZE EVENT ACRS SERN GA LAST NIGHT THE
FROST/FREEZE PROGRAM HAS BEEN SUSPENDED THERE UNTIL MARCH 1ST.
THUS THE FREEZE WATCH THERE HAS BEEN CANCELLED AND HAVE UPGRADED
MOST OF THE WATCH ACRS NERN FL TO A WARNING EXCEPT FOR FLAGLER AND
ST JOHNS COUNTIES WHICH ARE STILL MARGINAL AT THIS TIME. ANOTHER
COLD NIGHT EXPECTED TONIGHT AS HIGH PRESSURE SETTLES JUST
SOUTHWEST OF THE FORECAST AREA AND WITH VERY LIGHT W/SW WINDS
EXPECTING A BIT MORE IN THE WAY OF FROST FORMATION ACRS THE
REGION. MIN TEMPS WILL RANGE FROM THE UPPER 20S INLAND TO LOWER TO
MID 30S ALONG THE COAST.
&&
.AVIATION...VFR/SKC CONDS TO CONTINUE.
&&
.MARINE...NORTH WINDS WILL SLOWLY WEAKEN TODAY AND THIS WILL ALLOW
THE 7-10 FT SEAS OFFSHORE TO SLOWLY SUBSIDE AS WELL. SCA FLAGS ON
TAP TO EXPIRE LATER THIS MORNING ACRS THE NEARSHORE WATERS AND
WILL TAKE UNTIL LATER THIS EVENING FOR THE OFFSHORE WATERS.
&&
.FIRE WEATHER...ANOTHER RED FLAG EVENT ACRS NORTHEAST FLORIDA THIS
AFTERNOON WITH RHS PLUMMETING INTO THE 20-25% RANGE AND CLOSER TO
25-30% ALONG THE US 301 CORRIDOR. N/NE FLOW ALONG THE COAST WILL
KEEP RHS ABOVE 35% THERE...MAINLY IN ST JOHNS/FLAGLER COUNTIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 55 29 65 35 / 0 0 0 0
SSI 54 39 63 44 / 0 0 0 0
JAX 54 29 67 41 / 0 0 0 0
SGJ 55 36 66 46 / 0 0 0 0
GNV 56 28 67 40 / 0 0 0 0
OCF 58 29 67 42 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-SUWANNEE-UNION.
FREEZE WARNING FROM 5 AM TO 9 AM EST THURSDAY FOR CLAY-DUVAL-
MARION-NASSAU-PUTNAM.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR ALACHUA-BRADFORD-CLAY-DUVAL-FLAGLER-MARION-
NASSAU-PUTNAM-ST JOHNS.
FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
FLAGLER-ST JOHNS.
FREEZE WARNING FROM 3 AM TO 9 AM EST THURSDAY FOR ALACHUA-BAKER-
BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
HESS/SHASHY/WALKERHazardous weather outlook, Nov 19, 9:35 AM EST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 935 AM EST WED NOV 19 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201030- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 935 AM EST WED NOV 19 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...FREEZE WARNING TONIGHT FOR MOST OF NORTHEAST FLORIDA... ...FREEZE WATCH REMAINS IN EFFECT FOR ST JOHNS AND FLAGLER COUNTIES TONIGHT... ...MODERATE RISK OF RIP CURRENTS TODAY... CLEAR SKIES AND COLD HIGH PRESSURE CONTINUING TONIGHT OVER THE AREA HAS PROMPTED A FREEZE WARNING FOR MOST OF NORTHEAST FLORIDA...WITH A FREEZE WATCH REMAINING IN EFFECT FOR ST JOHNS AND FLAGLER COUNTIES WHERE A FREEZE APPEARS TO BE MORE MARGINAL. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE...NPWJAX...FOR ADDITIONAL INFORMATION. A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY AT AREA BEACHES. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR FURTHER DETAILS. THE CONTINUATION OF DRY CONDITIONS WILL MAINTAIN AN ELEVATED FIRE DANGER FOR MOST OF NORTHEAST FLORIDA TODAY WITH RED FLAG WARNINGS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... YET ANOTHER ARCTIC INTRUSION IS EXPECTED FOR THE LATTER HALF OF THE WORK WEEK WITH ADDITIONAL FREEZING TEMPERATURES POSSIBLE BY SATURDAY MORNING. THE CONTINUATION OF DRY CONDITIONS WILL MAINTAIN AN ELEVATED FIRE DANGER FOR THURSDAY FOR PORTIONS OF NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. DEESE/SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 4:43 AM EST | Fire Weather Watch | JAX | Bradford, Flagler, Nassau | 9 hr |
| Nov 19, 9:01 AM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 23 hr |
| Nov 19, 1:38 PM EST | Frost Advisory | JAX | Flagler | 18 hr |
| Nov 19, 2:14 PM EST | Small Craft Advisory for Hazardous Seas | JAX | 8 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.